New York Journal of Mathematics
Volume 28 (2022), 1498-1505


M. Calzi

A note on Hardy spaces on quadratic CR manifolds

view    print

Published: October 28, 2022.
Keywords: Hardy spaces, CR manifolds, Siegel domains.
Subject [2010]: Primary: 32V20, 32A35; Secondary: 32A10, 32M10.

Given a quadratic CR manifold M embedded in a complex space, and a holomorphic function f on a tubular neighbourhood of M, we show that the Lp-norms of the restrictions of f to the translates of M is decreasing for the ordering induced by the closed convex envelope of the image of the Levi form of M.


The author is a member of the Gruppo Nazionale per l'Analisi Matematica, la Probabilitá e le loro Applicazioni (GNAMPA) of the Istituto Nazionale di Alta Matematica (INdAM) and is partially supported by the 2020 GNAMPA grant Fractional Laplacians and subLaplacians on Lie groups and trees.

Author information

M. Calzi:
Dipartimento di Matematica
Universitá degli Studi di Milano
Via C. Saldini 50, 20133 Milano, Italy